Alert archive / Arkansas / Flash Flood Warnings in 2012
Flash Flood Warning 10, NWS Little Rock, AR
NWS Little Rock, AR issued this flash flood warning at May 7, 2012, 6:21 AM CDT for Monroe County, Woodruff County, Arkansas. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 7, 2012, 6:21 AM CDT (11:21 UTC)
- Expired
- May 7, 2012, 9:30 AM CDT
- In force
- 3 hr
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Flood severity
- None
Counties Monroe County, AR, Woodruff County, AR
The radar
The Little Rock radar (KLZK), 100 km from the middle of the area, began a volume at 11:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 7, 9:20 AM CDT | HEAVY RAIN 4.4 | Clarendon, AR | COOP MEASURED 4.40 INCHES OF RAIN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 11.4 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1694 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 1441 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 59 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
176
WGUS54 KLZK 071121
FFWLZK
ARC095-147-071430-
/O.NEW.KLZK.FF.W.0010.120507T1121Z-120507T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
621 AM CDT MON MAY 7 2012
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EXTREME SOUTH CENTRAL WOODRUFF COUNTY IN EASTERN ARKANSAS...
MONROE COUNTY IN EASTERN ARKANSAS...
* UNTIL 930 AM CDT
* AT 620 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM WITH VERY HEAVY RAINFALL NEAR CLARENDON. DOPPLER RADAR
INDICATES 1 TO 3 INCHES OF RAIN HAVE FALLEN OVER PARTS OF THE
WARNED AREA IN THE PAST 2 HOURS. THERE WILL BE A SMALL BREAK IN
THE RAINFALL BEFORE THE NEXT BAND MOVES THROUGH IN THE NEXT
HOUR...WITH ADDITIONAL HEAVY RAIN EXPECTED. FLASH FLOODING IS
LIKELY TO OCCUR. WHILE PRECIPITATION MAY TAPER OFF IN SOME AREAS
DURING THE WARNING PERIOD...IT WILL TAKE SOME TIME FOR ANY HIGH
WATER TO RUNOFF.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CLARENDON... BRINKLEY... PALMER...
HOLLY GROVE... DOBBS LANDING... ALLENDALE...
ALFREY... ZENT... RAGTOWN...
PINE CITY... MONROE... LAWRENCEVILLE...
KEEVIL... INDIAN BAY... FARGO...
DUNCAN... DAGMAR WMA... BRASFIELD...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN
AROUND... DONT DROWN!
&&
LAT...LON 3435 9106 3447 9122 3448 9121 3451 9127
3453 9126 3454 9130 3456 9130 3457 9136
3500 9134 3500 9114 3492 9114 3491 9111
3486 9109 3474 9110 3473 9104
$$
581 follow-up statement
896
WGUS74 KLZK 071248
FFSLZK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
748 AM CDT MON MAY 7 2012
ARC095-147-071430-
/O.CON.KLZK.FF.W.0010.000000T0000Z-120507T1430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONROE AR-WOODRUFF AR-
748 AM CDT MON MAY 7 2012
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR EXTREME SOUTH CENTRAL
WOODRUFF AND MONROE COUNTIES UNTIL 930 AM CDT...
* AT 748 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED AN
AREA OF THUNDERSTORMS WITH VERY HEAVY RAINFALL ALONG A LINE
EXTENDING FROM 13 MILES EAST OF CLARENDON TO 6 MILES SOUTHEAST OF
CLARENDON. VERY HEAVY RAIN HAS ALREADY FALLEN OVER PARTS OF THE
WARNED AREA IN THE PAST 2 HOURS WITH ADDITIONAL HEAVY RAIN
EXPECTED.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CLARENDON... BRINKLEY... PALMER...
HOLLY GROVE... DOBBS LANDING... ALLENDALE...
ALFREY... ZENT... RAGTOWN...
PINE CITY... MONROE... LAWRENCEVILLE...
KEEVIL... INDIAN BAY... FARGO...
DUNCAN... DAGMAR WMA... BLACKTON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.
&&
LAT...LON 3435 9106 3447 9122 3448 9121 3451 9127
3453 9126 3454 9130 3456 9130 3457 9136
3500 9134 3500 9114 3492 9114 3491 9111
3486 9109 3474 9110 3473 9104
$$
55
55What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at May 7, 3:44 AM CDT, 2 hours 37 minutes earlier.
Area forecast discussion, May 7, 3:44 AM CDT, 2 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 344 AM CDT MON MAY 7 2012 .SHORT TERM...TODAY THROUGH THURSDAY NIGHT CONVECTION HAS INCREASED ACROSS NORTH CENTRAL ARKANSAS IN THE LAST HOUR...AS WEAK DISTURBANCE MOVES ACROSS SOUTHERN MISSOURI AND NORTHERN ARKANSAS AHEAD OF SURFACE COLD FRONT. SOME SMALL HAIL IS POSSIBLE WITH THIS ACTIVITY...BUT NOT EXPECTING SEVERE CRITERIA TO BE MET EARLY THIS MORNING. ATTENTION WILL TURN TO THE COLD FRONT CURRENTLY NORTH OF INTERSTATE 44 IN OKLAHOMA AND MISSOURI. AS SURFACE LOW MOVES INTO THE GREAT LAKE REGION TODAY...THE PROGRESSION OF THE FRONT WILL SLOW DOWN...AND KEEP RAIN CHANCES OVER MUCH OF THE STATE TODAY. THE HIGHEST RAIN CHANCES WILL BE ACROSS THE NORTH AND EAST...AS UPPER ENERGY WILL ALLOW THE BEST LIFT ACROSS THESE AREAS. THERE IS A SLIGHT RISK OF SEVERE STORMS ACROSS THE ENTIRE AREA TODAY. WHILE WEAK WIND SHEAR WILL PRECLUDE A TORNADO RISK...DOWNBURST WINDS AND LARGE HAIL WILL BE POSSIBLE DUE TO INSTABILITY LEVELS AND HIGH DEWPOINTS/MOISTURE AMOUNTS ACROSS THE AREA. EVEN WITH THE SCATTERED TO NUMEROUS THUNDERSTORMS...RAINFALL AMOUNTS WILL GENERALLY REMAIN UNDER AN INCH...WITH THE HIGHEST TOTALS ACROSS THE EAST. AS THE SURFACE LOW CONTINUES TO MOVE OFF TO THE NORTHEAST...THE FRONT WILL STALL ACROSS SOUTHERN ARKANSAS TONIGHT...WITH RAIN CHANCES CONTINUING INTO TUESDAY ACROSS THE SOUTHERN HALF OF THE STATE. COOLER AIR COURTESY OF CANADIAN HIGH PRESSURE WILL FOLLOW THE FRONT...WITH TEMPERATURES RETURNING TO NEAR NORMAL READINGS FOR TUESDAY AND BEYOND. HIGHS WILL GENERALLY BE IN THE 70S...WITH LOWS IN THE UPPER 40S AND 50S. && .LONG TERM...FRIDAY THROUGH SUNDAY HIGH PRESSURE WILL BE OVER THE STATE ON FRIDAY AND BRING DRY WEATHER AND CLOSER TO NORMAL TEMPERATURES TO THE STATE. LATE ON SATURDAY A COLD FRONT IS FORECAST TO SAG INTO THE STATE AND BRING A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS. ON SUNDAY THE FRONT SHOULD SLIP A BIT MORE SOUTH WHERE ANY CONVECTION WOULD BE FOCUSED. UNCERTAINTY REMAINS IN THE MODELS AND THIS FORECAST MAY BE ADJUSTED. TEMPERATURES WILL BE MUCH CLOSER TO NORMAL IN THE EXTENDED FORECAST. && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...58 / LONG TERM...59
Hazardous weather outlook, May 7, 5:00 AM CDT, 1 hour 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CDT MON MAY 7 2012 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-081000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 500 AM CDT MON MAY 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT A COLD FRONT WILL SLOWLY MOVE SOUTHEAST THROUGH THE STATE TODAY... WITH SHOWERS AND THUNDERSTORMS DEVELOPING ACROSS MUCH OF THE STATE. A SLIGHT RISK OF SEVERE STORMS WILL BE POSSIBLE MUCH OF THE DAY AND SOME INTO TONIGHT...WITH THE MAIN THREATS BEING LARGE HAIL AND DAMAGING WINDS. SOME AREAS OF HEAVY RAIN WILL ALSO BE SEEN. ONLY AN ISOLATED SEVERE THREAT IS EXPECTED TODAY AND TONIGHT. LATER TONIGHT THE FRONT WILL STALL OVER SOUTHERN ARKANSAS...AND CONTINUE THE CHANCE OF SHOWERS AND THUNDERSTORMS MAINLY NEAR THE FRONT. A SLIGHT CHANCE OF STRONG TO SEVERE STORMS WILL STILL BE POSSIBLE THIS EVENING AND INTO THE OVERNIGHT...BUT GRADUALLY WEAKEN LATER TONIGHT. HAIL AND WINDS WILL REMAIN THE MAIN THREATS...WITH SOME HEAVY RAIN IN SPOTS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE FRONT WILL BE OVER SOUTHERN ARKANSAS ON TUESDAY...WITH SOME SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS NEAR THE FRONT. THE RISK FOR ANY STRONG TO SEVERE STORMS WILL BE LOW EXCEPT SOUTH OF THE FRONT. LATER TUESDAY MUCH OF ARKANSAS WILL SEE A CANADIAN HIGH PRESSURE FINALLY PUSH THE FRONT OUT OF THE STATE BY WEDNESDAY...WITH TEMPERATURES RETURNING TO NEAR NORMAL FOR THE REST OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED IF A MORE WIDE SPREAD SEVERE THREAT DEVELOPS OVER ARKANSAS. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 59
In the hours before
Special weather statement, May 7, 4:49 AM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
449 AM CDT MON MAY 7 2012
ARZ034-046-047-057-071035-
ARKANSAS AR-MONROE AR-PRAIRIE AR-WOODRUFF AR-
449 AM CDT MON MAY 7 2012
...SIGNIFICANT WEATHER ADVISORY FOR WOODRUFF...EASTERN PRAIRIE...
MONROE AND NORTHERN ARKANSAS COUNTIES UNTIL 530 AM CDT...
AT 445 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR THREE PRONG
LAKE TO HEIFER LAKE TO 2 MILES SOUTH OF ULM...AND MOVING EAST AT 10
MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS.
* LOCATIONS IMPACTED INCLUDE...
STUTTGART... DE VALLS BLUFF... CLARENDON...
BRINKLEY... AUGUSTA... ULM...
ROE... PEPPERS LANDING... PATTERSON...
PALMER... MCCRORY... HUNTER...
HOLLY GROVE... DOBBS LANDING... BISCOE...
ALLENDALE... ALFREY... ZENT...
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 200 AND 218.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3437 9100 3448 9160 3489 9144 3521 9140
3519 9139 3522 9138 3532 9140 3532 9104
3500 9104 3499 9114 3492 9114 3491 9111
3474 9110 3474 9107 3458 9104 3448 9105
3447 9102
TIME...MOT...LOC 0949Z 281DEG 7KT 3521 9134 3491 9134
3454 9146
58Special weather statement, May 7, 4:59 AM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 459 AM CDT MON MAY 7 2012 ARZ016-024-025-033-034-071055- CLEBURNE AR-INDEPENDENCE AR-JACKSON AR-WHITE AR-WOODRUFF AR- 459 AM CDT MON MAY 7 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WOODRUFF...NORTHERN WHITE...JACKSON...SOUTHERN INDEPENDENCE AND SOUTHEASTERN CLEBURNE COUNTIES UNTIL 600 AM CDT... AT 453 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING AN AREA OF STRONG THUNDERSTORMS...PUSHING ACROSS CLEBURNE AND WHITE COUNTIES AND AREAS EAST...WITH THE STRONGEST STORMS 2 MILES SOUTHWEST OF WEST PANGBURN...OR 10 MILES SOUTHEAST OF HEBER SPRINGS...MOVING EAST AT 20 MPH. SMALL HAIL FROM PEA UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. SOME PONDING OF WATER ON ROADWAYS AND IN LOW LYING AREAS WILL BE POSSIBLE. * LOCATIONS IMPACTED INCLUDE... SEARCY... NEWPORT... HEBER SPRINGS... DIAZ... TUPELO... TUCKERMAN... STEPROCK... RUSSELL... PLEASANT PLAINS... PANGBURN... OIL TROUGH... NEWARK... MCFADDEN... MAGNESS... JUDSONIA... JACKSONPORT... GREERS FERRY DAM... GRAVEL HILL... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY...TURN AROUND DONT DROWN! LAT...LON 3587 9116 3533 9105 3519 9204 3557 9204 TIME...MOT...LOC 0957Z 254DEG 16KT 3541 9188 /59
Local storm report, May 7, 5:28 AM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
528 AM CDT MON MAY 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0528 AM HAIL JUDSONIA 35.28N 91.64W
05/07/2012 E1.00 INCH WHITE AR TRAINED SPOTTER
&&
58Local storm report, May 7, 5:41 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
541 AM CDT MON MAY 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0412 AM TSTM WND DMG 3 NE HEBER SPRINGS 36.35N 91.68W
05/07/2012 FULTON AR LAW ENFORCEMENT
LARGE PART OF A TREE WAS KNOCKED DOWN NEAR DAM SITE
MARINA DUE TO SEVERE THUNDERSTORMS.
&&
59Special weather statement, May 7, 5:59 AM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
559 AM CDT MON MAY 7 2012
ARZ046-047-057-071145-
ARKANSAS AR-MONROE AR-PRAIRIE AR-
559 AM CDT MON MAY 7 2012
...SIGNIFICANT WEATHER ADVISORY FOR EXTREME EASTERN PRAIRIE...MONROE
AND NORTHERN ARKANSAS COUNTIES UNTIL 645 AM CDT...
AT 557 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
AN AREA OF STRONG THUNDERSTORMS...3 MILES SOUTH OF BAYLESS...OR 7
MILES SOUTH OF BRINKLEY...MOVING EAST AT 20 MPH.
SMALL HAIL FROM PEA UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS
UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN
AND FREQUENT DANGEROUS LIGHTNING. PONDING OF WATER ON ROADWAYS AND
IN LOW LYING AREAS WILL BE SEEN.
* LOCATIONS IMPACTED INCLUDE...
CLARENDON... BRINKLEY... PALMER...
HOLLY GROVE... DOBBS LANDING... ALLENDALE...
ALFREY... RAGTOWN... PINE CITY...
MONROE... LAWRENCEVILLE... KEEVIL...
INDIAN BAY... DUNCAN... DAGMAR WMA...
CROCKETTS BLUFF... CASSCOE... BRASFIELD...
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 206 AND 217.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!
LAT...LON 3435 9105 3450 9136 3490 9136 3491 9111
3487 9111 3486 9109 3474 9110 3474 9105
TIME...MOT...LOC 1058Z 270DEG 17KT 3478 9120
/59Special weather statement, May 7, 6:15 AM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
615 AM CDT MON MAY 7 2012
ARZ016-024-025-033-034-045>047-071200-
CLEBURNE AR-INDEPENDENCE AR-JACKSON AR-LONOKE AR-MONROE AR-PRAIRIE
AR-WHITE AR-WOODRUFF AR-
615 AM CDT MON MAY 7 2012
...SIGNIFICANT WEATHER ADVISORY FOR WOODRUFF...WHITE...NORTHERN
PRAIRIE...NORTHERN MONROE...NORTHEASTERN LONOKE...SOUTHERN JACKSON...
EXTREME SOUTHERN INDEPENDENCE AND EXTREME EASTERN CLEBURNE COUNTIES
UNTIL 700 AM CDT...
AT 613 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
CLUSTER OF STRONG THUNDERSTORMS 3 MILES WEST OF WRIGHTS CORNER...OR
8 MILES NORTHEAST OF SEARCY...MOVING EAST AT 25 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
SEARCY... HAZEN... DES ARC...
BRINKLEY... AUGUSTA... WEST POINT...
TUPELO... THURMAN... STEPROCK...
SISEMORE... RUSSELL... PRYOR...
PRAIRIE CENTER... PLEASANT PLAINS... PATTERSON...
MCRAE... MCFADDEN... MCCRORY...
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 175 AND 218.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3499 9105 3499 9114 3492 9114 3491 9111
3483 9110 3475 9190 3555 9182 3554 9103
3501 9103
TIME...MOT...LOC 1115Z 273DEG 20KT 3535 9166
224The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 3:19 AM CDT | Special Weather Statement | LZK | Cleburne | 31 min |
| May 7, 3:30 AM CDT | Special Weather Statement | LZK | Fulton, Izard, Sharp | 60 min |
| May 7, 3:40 AM CDT | Special Weather Statement | LZK | Independence, Jackson | 60 min |
| May 7, 3:48 AM CDT | Special Weather Statement | LZK | Cleburne | 47 min |
| May 7, 3:53 AM CDT | Severe Thunderstorm Warning | LZK | Cleburne | 37 min |
| May 7, 4:20 AM CDT | Special Weather Statement | LZK | White | 30 min |
| May 7, 4:37 AM CDT | Special Weather Statement | LZK | Fulton, Izard, Sharp | 58 min |
| May 7, 4:49 AM CDT | Special Weather Statement | LZK | Monroe, Woodruff | 46 min |
| May 7, 4:59 AM CDT | Special Weather Statement | LZK | Jackson, White | 56 min |
| May 7, 5:20 AM CDT | Severe Thunderstorm Warning | LZK | White | 25 min |
| May 7, 5:47 AM CDT | Severe Thunderstorm Warning | LZK | White, Woodruff | 13 min |
| May 7, 5:51 AM CDT | Severe Thunderstorm Warning | LZK | Monroe, Prairie, White, Woodruff | 24 min |
| May 7, 5:59 AM CDT | Special Weather Statement | LZK | Monroe | 46 min |
| May 7, 6:14 AM CDT | Flash Flood Warning | LZK | Jackson, Woodruff | 3 hr |
| May 7, 6:15 AM CDT | Special Weather Statement | LZK | Lonoke, Prairie, White, Woodruff | 45 min |
| May 7, 6:53 AM CDT | Special Weather Statement | LZK | Monroe | 57 min |
| May 7, 6:58 AM CDT | Special Weather Statement | LZK | Monroe, Prairie | 47 min |
| May 7, 9:26 AM CDT | Flash Flood Warning | LZK | Monroe, Prairie | 86 min |
| May 7, 3:17 PM CDT | Special Weather Statement | LZK | Scott | 43 min |
| May 7, 3:31 PM CDT | Severe Thunderstorm Warning | LZK | Polk, Scott | 44 min |
| May 7, 3:36 PM CDT | Special Weather Statement | LZK | Polk | 44 min |
| May 7, 3:58 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Polk | 47 min |
| May 7, 4:14 PM CDT | Severe Thunderstorm Warning | LZK | Polk | 46 min |
| May 7, 4:43 PM CDT | Severe Thunderstorm Warning | LZK | Pike | 47 min |
| May 7, 5:06 PM CDT | Special Weather Statement | LZK | Dallas | 44 min |
| May 7, 5:13 PM CDT | Severe Thunderstorm Warning | LZK | Dallas | 47 min |
| May 7, 5:17 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Pike | 43 min |
| May 7, 5:40 PM CDT | Severe Thunderstorm Warning | LZK | Dallas | 50 min |
| May 7, 6:20 PM CDT | Special Weather Statement | LZK | Clark | 45 min |
| May 7, 6:25 PM CDT | Special Weather Statement | LZK | Ouachita | 45 min |
| May 7, 6:47 PM CDT | Special Weather Statement | LZK | Lincoln | 43 min |
Nearby
Flash Flood Warnings in Arkansas, 2012Every flash flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.